ON THICKNESS AND THINNESS IN BANACH SPACES (vol 41, pg 97, 2015)

被引:0
|
作者
Abrahamsen, Trond A. [3 ]
Langemets, Johann [1 ]
Lima, Vegard [2 ]
Nygaard, Olav [3 ]
机构
[1] Univ Tartu, EE-50409 Tartu, Estonia
[2] Aalesund Univ Coll, N-6025 Alesund, Norway
[3] Agder Univ, Dept Math, Servicebox 422, N-4604 Kristiansand, Norway
来源
HOUSTON JOURNAL OF MATHEMATICS | 2015年 / 41卷 / 04期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1359 / 1360
页数:2
相关论文
共 50 条
  • [1] ON THICKNESS AND THINNESS OF BANACH SPACES
    Abrahamsen, Trond A.
    Langemets, Johann
    Lima, Vegard
    Nygaard, Olav
    [J]. HOUSTON JOURNAL OF MATHEMATICS, 2015, 41 (01): : 97 - 111
  • [2] Some results on the thickness and thinness of Banach spaces
    Fernanda Botelho
    James Jamison
    [J]. Acta Scientiarum Mathematicarum, 2012, 78 (1-2): : 173 - 186
  • [3] Some results on the thickness and thinness of Banach spaces
    Botelho, Fernanda
    Jamison, James
    [J]. ACTA SCIENTIARUM MATHEMATICARUM, 2012, 78 (1-2): : 173 - 186
  • [4] RANDOM BANACH-SPACES - THE LIMITATIONS OF THE METHOD (VOL 41, PG 239, 1994)
    MANKIEWICZ, P
    SZAREK, SJ
    [J]. MATHEMATIKA, 1995, 42 (83) : 220 - 221
  • [5] A universal theorem for stability of ε-isometries of Banach spaces (vol 269, pg 199, 2015)
    Cheng, Lixin
    Dong, Yunbai
    [J]. JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 279 (01)
  • [6] Tangerines (vol 25, pg 97, 2015)
    Bitel, A.
    [J]. SIGHT AND SOUND, 2015, 25 (11): : 111 - 111
  • [7] Math at the Met (vol 37, pg 41, 2015)
    Dauben, Joseph
    Senechal, Marjorie
    [J]. MATHEMATICAL INTELLIGENCER, 2016, 38 (02): : 89 - 89
  • [8] TRAUMA ULTRASOUND (vol 41, pg 2543, 2015)
    Wongwaisayawan, Sirote
    Suwannanon, Ruedeekorn
    Prachanukool, Thidathit
    Sricharoen, Pungkava
    Saksobhavivat, Nitima
    Kaewlai, Rathachai
    [J]. ULTRASOUND IN MEDICINE AND BIOLOGY, 2016, 42 (01): : 339 - 339
  • [9] Child abuse and neglect and the brain - a review (vol 41, pg 97, 2000)
    Glaser, D
    [J]. JOURNAL OF CHILD PSYCHOLOGY AND PSYCHIATRY AND ALLIED DISCIPLINES, 2000, 41 (08): : 1076 - 1076
  • [10] RETRACTION: NEW NORM INEQUALITIES OF CEBYSEV TYPE FOR POWER SERIES IN BANACH ALGEBRAS (Retraction of Vol 39, Pg 41, 2015)
    Dragomir, Silvestru Sever
    Boldea, Marius Valentin
    Megan, Mihail
    [J]. KRAGUJEVAC JOURNAL OF MATHEMATICS, 2016, 40 (02): : 144 - 144